Folgen
Alvaro Arias
Alvaro Arias
Professor of Mathematics, University of Denver
Bestätigte E-Mail-Adresse bei math.du.edu
Titel
Zitiert von
Zitiert von
Jahr
Fixed points of quantum operations
A Arias, A Gheondea, S Gudder
Journal of Mathematical Physics 43 (12), 5872-5881, 2002
1462002
Noncommutative interpolation and Poisson transforms
A Arias, G Popescu
Israel Journal of Mathematics 115, 205-234, 2000
1382000
Factorization and reflexivity on Fock spaces
A Arias, G Popescu
Integral equations and operator theory 23 (3), 268-286, 1995
1001995
On the structure of tensor products of ℓp-spaces
A Arias, J Farmer
Pacific Journal of Mathematics 175 (1), 13-37, 1996
521996
Noncommutative interpolation and Poisson transforms II
A Arias, G Popescu
Houston J. Math 25 (1), 79-98, 1999
401999
Almost sharp quantum effects
A Arias, S Gudder
Journal of mathematical physics 45 (11), 4196-4206, 2004
232004
M-complete approximate identities in operator spaces
A Arias, HP Rosenthal
arXiv preprint math/9911110, 1999
181999
Projective modules on Fock spaces
A Arias
Journal of Operator Theory, 139-172, 2004
152004
The Lebesgue decomposition of representable forms over algebras
Z Szuecs
Journal of Operator Theory, 3-31, 2013
132013
Isomorphisms of non-commutative domain algebras
A Arias, F Latremoliere
Journal of Operator Theory, 425-450, 2011
102011
Completely bounded isomorphisms of operator algebras
A Arias
Proceedings of the American Mathematical Society, 1091-1101, 1996
101996
Irreducible representations of C*-crossed products by finite groups
A Arias, F Latremoliere
arXiv preprint arXiv:0803.3865, 2008
82008
Operator Hilbert spaces without the operator approximation property
A Arias
Proceedings of the American Mathematical Society 130 (9), 2669-2677, 2002
72002
NEST ALGEBRAS IN c 1
A Arias
Journal of Operator Theory, 389-409, 1993
71993
Ergodic actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras
A Arias, F Latrémolière
Proceedings of the American Mathematical Society 139 (7), 2485-2496, 2011
62011
Banach spaces with the 2-summing property
A Arias, T Figiel, WB Johnson, G Schechtman
Transactions of the American Mathematical Society 347 (10), 3835-3857, 1995
61995
Banach spaces from barriers in high dimensional Ellentuck spaces
A Arias, N Dobrinen, G Girón-Garnica, JG Mijares
arXiv preprint arXiv:1801.02278, 2018
52018
Tailoring educational learning environments
M Lopez, A Arias, J Farmer
US Patent App. 13/833,592, 2014
52014
Some properties of noncommutative 𝐻¹ spaces
A Arias
Proceedings of the American Mathematical Society 112 (2), 465-472, 1991
51991
Classification of noncommutative domain algebras
A Arias, F Latrémolière
Comptes Rendus Mathematique 350 (11-12), 609-611, 2012
32012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20